# SDR 2004UALA00848

- Difficulty date: September 21, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 37,616 hours, 12,876 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER DUE TO BURNING ODOR IN CABIN. CAUSE UNKNOWN.  NO PRIOR HISTORY BEFORE OR SINCE THIS INCIDENT IN ATA 21 OR 36.  ENGINE RUNS, PACK RUNS AND OTHER ELECTRICAL INSPECTIONS FAILED TO PRODUCE ANY DISCREPANCIES.  NO PARTS REPLACED.
